Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Fox calculus, symplectic forms,
and moduli spaces

Author: Valentino Zocca
Journal: Trans. Amer. Math. Soc. 350 (1998), 1429-1466
MSC (1991): Primary 58D27
Correction: Tran. Amer. Math. Soc. 350 (1998), no. 8, 3407.
MathSciNet review: 1443899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An ``open pre-symplectic form'' on surfaces with boundary and glueing formulae are provided to symplectically integrate the symplectic form on the deformation space of representations of the fundamental group of a Riemann surface into a reductive Lie group $G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58D27

Retrieve articles in all journals with MSC (1991): 58D27

Additional Information

Valentino Zocca
Affiliation: Mathématiques, bât. 425, Université Paris XI, F-91405 Orsay Cedex, France
Address at time of publication: Department of Mathematics, University of Maryland, College Park, Maryland 20742

Received by editor(s): May 15, 1996
Additional Notes: Supported by a C.N.R. grant.
Article copyright: © Copyright 1998 American Mathematical Society